ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Certain Inequalities for a General Class of Analytic and Bi-univalent Functions

Journal: Sahand Communications in Mathematical Analysis (Vol.14, No. 1)

Publication Date:

Authors : ;

Page : 1-13

Keywords : Analytic functions; Biunivalent functions; Coefficient bounds and coefficient estimates; Taylor-Maclaurin coefficients;

Source : Download Find it from : Google Scholarexternal


In this work, the subclass of the function class S of analytic and bi-univalent functions is defined and studied in the open unit disc. Estimates for initial coefficients of Taylor- Maclaurin series of bi-univalent functions belonging these class are obtained. By choosing the special values for parameters and functions it is shown that the class reduces to several earlier known classes of analytic and biunivalent functions studied in the literature. Coclusions are given for all special parameters and the functions. And finally, some relevant classes which are well known before are recognized and connections to previus results are made.

Last modified: 2019-04-28 14:13:45